# SDR C2XA07CL104

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 14,626 hours, 7,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE SMALL EMERGENCY EXIT SIGN ON THE RIGHT OVERWING EXIT WOULD NOT TEST.  MAINTENANCE PERFORMED A ELECTRICAL RESET AND OPERATIONAL CHECKS WERE GOOD.
